Can I Take Stomach Acid Medication To Treat Menstrual Pain?
Morning, I’m a 24-year-old woman. Last month my stomach recurred and was given several drugs, one of which was scopamine plus. Then, the drug was not finished I took, there were still 4 remaining caplets. Now I am feeling hadi pain. Can I take Scopamine Plus again? Please explain, thank you.
Good evening Ahsani, thank you for the question on HealthReplies.com.
The scopamine plus drug you are asking for is a drug containing hyoscine butylbromide and also paracetamol, where the main function of this drug is to help reduce the stomach cramps caused by stiffness in the muscles of the digestive tract and urinary tract. The use of these drugs must be based on clear indications and doctor's advice, because these drugs if used long term and not based on their indications can cause side effects in the form of impaired movement of the digestive tract or urinary tract.
If you are currently experiencing pain caused by menstruation, basically this pain is not caused by stiffness in the muscles of the digestive tract or urinary tract but rather due to decreased blood flow to the uterus, causing the uterus to lack oxygen and ultimately cause pain. Therefore, you should consult your situation with your doctor in advance to get advice on what medication you should use and whether the drug you are asking about can also be used or not to help reduce your complaints.
At this time, it is not recommended to use the drug until further advice from the doctor regarding its use in your condition, you can use the drug paracetamol in advance according to the dosage on the package to help reduce symptoms. In addition, it is advisable not to do strenuous activities first and it is recommended also to rest until the pain has not felt back.
You can read other ways to treat menstrual pain in the following article: menstrual pain treatment.
I hope this helps.